# SDR SWIA202164816

- Difficulty date: December 2, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WAS FOUND  CORROSION ON STRINGER 20L AT FS. 310.00 TO FS. 349.00 REQUIRES CLEANING AND EVALUATION.     (C-CHECK RO 3/10/2022)    REMOVED CORRODED STRINGER STGR20L FROM FUSELAGE STATION FS310-FS349  / INSTALLED  WITH NEWSTRINGER STGR20L  PER CRJ700 TASK  SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 PER APPLICABLE STEPS.  / PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION.NO DISCREPANCIES OR DEFECTS NOTED.  / NOTE: PLEASE REFERENCE CAMP# 23937600  CONTINUATION CARD ITEM 11 FOR PRESSURIZATION CHECK. NO FURTHER ACTION REQUIRED AT THIS TIME
